Apostol type (P, Q)-Frobenius-euler polynomials and numbers
MetadataShow full item record
CitationDuran, U., Acikgoz, M. (2018). Apostol type (P, Q)-Frobenius-euler polynomials and numbers. Kragujevac Journal of Mathematics, 42(4), 555-567. doi: 10.5937/kgjmath1804555d
In the present paper, we introduce (p, q)-extension of Apostol type Frobenius-Euler polynomials and numbers and investigate some basic identities and properties for these polynomials and numbers, including addition theorems, difference equations, derivative properties, recurrence relations and so on. Then, we provide integral representations, explicit formulas and relations for these polynomials and numbers. Moreover, we discover (p, q)-extensions of Carlitz's result [L. Carlitz, Mat. Mag. 32 (1959), 247-260] and Srivastava and Pintér addition theorems in [H. M. Srivastava, A. Pinter, Appl. Math. Lett. 17 (2004), 375-380]. © 2018 University of Kragujevac, Faculty of Science.
SourceKragujevac Journal of Mathematics
Showing items related by title, author, creator and subject.
Khan, Waseem Ahmad; Nisar, Kottakkaran Sooppy; Duran, Uğur; Açıkgöz, Mehmet; Aracı, Serkan (Natural Sciences Publishing USA, 2018)In this paper, we introduce the generating function of Hermite-based poly-Daehee numbers and polynomials. By making use of this generating function, we investigate some new and interesting identities for the Hermite-based ...
In this work, we consider a class of new generating function for (p, q)-analog of Apostol type polynomials of order alpha including Apostol-Bernoulli, Apostol-Euler and Apostol-Genocchi polynomials of order alpha. By making ...
In this paper, we introduce the two-variable truncated Fubini polynomials and numbers and then investigate many relations and formulas for these polynomials and numbers, including summation formulas, recurrence relations, ...